lexi
IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2108 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Duloxetine-induced hyponatremia in an elderly patient treated with thiazide diuretics

Mori Miyu, Koide Tetsuro, Imanishi Yoshinori, Matsui Yuriyo, Matsuda Toru

Year : 2014| Volume: 46| Issue : 6 | Page no: 657-659

   This article has been cited by
 
1 A Case of Duloxetine-induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone in a Super-elderly Patient
Toru Hamada, Katsuyuki Matsuki, Seiji Kondou, Shinya Furukawa, Morikazu Onji
Internal Medicine. 2022;
[Pubmed]  [Google Scholar] [DOI]
2 Duloxetine-induced hyponatraemia in a patient with hypocortisolaemia
Mayuko Ikeguchi, Tetsuro Koide, Yasuhiro Hotta, Kumiko Ito
Journal of Family Medicine and Primary Care. 2020; 9(12): 6282
[Pubmed]  [Google Scholar] [DOI]
3 Acute Severe Hyponatremia Induced by a Duloxetine Overdose in an Elderly Woman
Wesley D Oliver, Ryan D'Angelo, Jeffrey Gonzales, Tracey Wilson, Leah S Millstein
Cureus. 2020;
[Pubmed]  [Google Scholar] [DOI]
4 Duloxetine/trichlormethiazide interaction
Reactions Weekly. 2015; 1533(1): 190
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow